# SDR COMA0160399

- Difficulty date: June 20, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 14,039 hours, 13,964 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Part number: 601R140021
- Part serial: SBRJ065
- Condition: Chafed
- Part time: 14,039 hours, 13,964 cycles
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FLAP, INTERIOR SKIN CHAFFED AT OUTBOARD ACTUATOR BONDING STRAP ATTACH POINT.REPLACED LEFT INBOARD FLAP WITH A SERVICEABLE PART S/N:SB/RJ/027.
